# SDR WWQA201704220002

- Difficulty date: April 22, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N991DB
- Make and model: Lear 60LEAR
- Aircraft serial: 60177
- Aircraft time: 10,365 hours, 6,153 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6057002039
- Condition: Cracked
- Location: Rt Engine
- Part time: 10,365 hours, 6,153 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CRUISING AT 45,000' THE RIGHT HYDRAULIC PRESSURE LIGHT ILLUMINATED, DESCENDING THROUGH FL430 THE LIGHT BEGAN TO FLICKER. AT FL400 THE LEFT HYDRAULIC PRESSURE LIGHT ILLUMINATED. CREW DECLARED AN EMERGENCY AND LANDED AT THEIR SCHEDULED ARRIVAL AIRPORT KBNA. THE LANDING WAS UNEVENTFUL, AND AT 6,000' OF RUNWAY REMAINING CREW RELEASED THE BRAKES AND ALLOWED THE AIRCRAFT TO ROLL OUT. THEY DID NOT UTILIZE THRUST REVERSERS BECAUSE THEY ARE HYDRAULICALLY OPERATED. THEY FELT THE BRAKE PRESSURE FADING. THEY EXITED AT K3 AND TAXIED ON K. AT THAT POINT THEY LOST ALL BRAKING AND UTILIZED THE EMERGENCY BRAKE TO STOP SHORT OF THE INTERSECTION OF R4. MAINTENANCE TECHNICIAN FOUND THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE LINE CRACKED.
